"Flushing" is a descriptor in the National Library of Medicine's controlled vocabulary thesaurus,
MeSH (Medical Subject Headings). Descriptors are arranged in a hierarchical structure,
which enables searching at various levels of specificity.
A transient reddening of the face that may be due to fever, certain drugs, exertion, or stress.
Below are MeSH descriptors whose meaning is more general than "Flushing".
Below are MeSH descriptors whose meaning is more specific than "Flushing".
This graph shows the total number of publications written about "Flushing" by people in this website by year, and whether "Flushing" was a major or minor topic of these publications.
To see the data from this visualization as text, click here.
|Year||Major Topic||Minor Topic||Total|
To return to the timeline, click here.
Below are the most recent publications written about "Flushing" by people in Profiles.
Flushing profile of extended-release niacin/laropiprant versus gradually titrated niacin extended-release in patients with dyslipidemia with and without ischemic cardiovascular disease. Am J Cardiol. 2009 Jul 01; 104(1):74-81.
Flushing ASsessment Tool (FAST): psychometric properties of a new measure assessing flushing symptoms and clinical impact of niacin therapy. Clin Drug Investig. 2009; 29(4):215-29.
Extended-release niacin/laropiprant: reducing niacin-induced flushing to better realize the benefit of niacin in improving cardiovascular risk factors. Cardiol Clin. 2008 Nov; 26(4):547-60.
Niacin use and cutaneous flushing: mechanisms and strategies for prevention. Am J Cardiol. 2008 Apr 17; 101(8A):14B-19B.
Long-term safety and efficacy of a combination of niacin extended release and simvastatin in patients with dyslipidemia: the OCEANS study. Am J Cardiovasc Drugs. 2008; 8(2):69-81.
Effects of laropiprant on nicotinic acid-induced flushing in patients with dyslipidemia. Am J Cardiol. 2008 Mar 01; 101(5):625-30.
Sildenafil citrate ingestion and prolonged priapism and tachycardia in a pediatric patient. Clin Toxicol (Phila). 2007 Oct-Nov; 45(7):798-800.